Alert archive / Pennsylvania / Flash Flood Warnings in 2011

Flash Flood Warning 96, NWS Binghamton, NY

September 7, 2011Delaware County, New York; 4 counties in Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Sep 7, 2011, 4:42 PM EDT for Delaware County, New York; 4 counties in Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2011, 4:42 PM EDT (20:42 UTC)
Expired
Sep 7, 2011, 8:20 PM EDT
In force
4 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, NY, Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 74 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
452 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

520 
WGUS51 KBGM 072042
FFWBGM
NYC025-PAC069-079-115-127-080245-
/O.NEW.KBGM.FF.W.0096.110907T2042Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
442 PM EDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  EASTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  EASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1045 PM EDT

* AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AVOCA...
  CARBONDALE... CLARKS SUMMIT... MOUNTAIN TOP.... HAZLETON...
  HONESDALE... SCRANTON... DELHI... AND WALTON.

A BAND OF VERY HEAVY RAIN WILL MOVE ACROSS THE WARNING AREA THROUGH 
EARLY THIS EVENING. RAINFALL TOTALS OF 2 TO 5 INCHES WILL OCCUR LATE 
THIS AFTERNOON AND EARLY THIS EVENING... WHICH WILL BE ENOUGH TO 
CAUSE RAPID FLOODING OF STREAMS... CREEKS... URBAN AREAS... AND 
OTHER POOR DRAINAGE AREAS. 
   
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL 
AT BGM.STORMREPORT@NOAA.GOV.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4091 7607 4141 7590 4150 7577 4164 7572
      4164 7578 4200 7552 4200 7537 4200 7536
      4201 7540 4208 7542 4249 7489 4251 7481
      4195 7496 4185 7514 4173 7506 4144 7519
      4137 7535 4127 7533 4122 7554 4112 7563

$$

MSE
2 follow-up statements
659 
WGUS71 KBGM 072221
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
621 PM EDT WED SEP 7 2011

PAC069-079-127-072228-
/O.CAN.KBGM.FF.W.0096.000000T0000Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACKAWANNA PA-LUZERNE PA-WAYNE PA-
621 PM EDT WED SEP 7 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WAYNE...EASTERN
LUZERNE AND LACKAWANNA COUNTIES...

THE HEAVIER RAIN THAT WAS MOVING ACROSS THE AREA LATE THIS AFTERNOON 
HAS MOVED NORTH OF THE AREA. OCCASIONAL LIGHT RAIN WILL CONTINUE 
INTO THIS EVENING... BUT THE RISK OF FLASH FLOODING ON STREAMS... 
CREEKS AND POOR DRAINAGE AREAS HAS GREATLY DIMINISHED. THEREFORE THE 
WARNING HAS BEEN CANCELLED. 

RIVER FLOODING IS STILL EXPECTED ON THE SUSQUEHANNA AT WILKES BARRE 
LATER TONIGHT INTO FRIDAY. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4195 7496 4185 7515 4187 7517 4186 7526
      4189 7528 4189 7547 4164 7546 4164 7578
      4200 7552 4200 7548 4189 7547 4189 7528
      4194 7528 4200 7535 4201 7540 4208 7542
      4249 7489 4251 7481

$$

NYC025-PAC115-080245-
/O.CON.KBGM.FF.W.0096.000000T0000Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-SUSQUEHANNA PA-
621 PM EDT WED SEP 7 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
EASTERN SUSQUEHANNA AND WESTERN DELAWARE COUNTIES...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAINFALL ACROSS THE WARNED AREA.

PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS THE AREA INTO EARLY THIS 
EVENING. RAPID FLOODING OF STREAMS... CREEKS AND POOR DRAINAGE AREAS 
WILL OCCUR THIS EVENING. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4195 7496 4185 7515 4187 7517 4186 7526
      4189 7528 4189 7547 4164 7546 4164 7578
      4200 7552 4200 7548 4189 7547 4189 7528
      4194 7528 4200 7535 4201 7540 4208 7542
      4249 7489 4251 7481

$$

MSE
226 
WGUS71 KBGM 080020
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
820 PM EDT WED SEP 7 2011

NYC025-PAC115-080028-
/O.CAN.KBGM.FF.W.0096.000000T0000Z-110908T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELAWARE NY-SUSQUEHANNA PA-
820 PM EDT WED SEP 7 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN SUSQUEHANNA
AND WESTERN DELAWARE COUNTIES...

THE THREAT FOR RAPID FLOODING OF SMALL STREAMS... CREEKS AND POOR 
DRAINAGE AREAS HAS DIMINISHED THIS EVENING AS THE HEAVY RAINS FROM 
EARLIER TODAY HAVE DECREASED. THEREFORE THE FLASH FLOOD WARNING HAS 
BEEN CANCELLED. HOWEVER... ANOTHER ROUND OF HEAVY RAIN IS POSSIBLE 
LATER TONIGHT WHICH COULD RENEW THE THREAT.

MEANWHILE... SIGNIFICANT FLOODING WILL OCCUR ON THE MAINSTEM 
RIVERS... INCLUDING THE WEST BRANCH OF THE DELAWARE AT DELHI WHERE A 
RIVER FLOOD WARNING IS IN EFFECT... AND ALL ALONG THE SUSQUEHANNA 
RIVER. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4195 7496 4185 7515 4187 7517 4186 7526
      4189 7528 4189 7547 4164 7546 4164 7578
      4200 7552 4200 7548 4189 7547 4189 7528
      4194 7528 4200 7535 4201 7540 4208 7542
      4249 7489 4251 7481

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 4:30 PM EDT, 12 minutes earlier.

Area forecast discussion, Sep 7, 4:30 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 PM EDT WED SEP 7 2011

.SYNOPSIS...
HEAVY RAIN WILL CONTINUE OVERNIGHT...WITH MAJOR FLOODING
PERSISTING THROUGH AT LEAST THURSDAY. ALTHOUGH THE STEADIEST RAIN
SHOULD TAPER OFF BY THURSDAY AFTERNOON...THE CHANCE OF SHOWERS OR
THUNDERSTORMS WILL LINGER THROUGH WEEK'S END.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
4 PM UPDATE... BAD COMBO OF INGREDIENTS IN PLACE TO CONTINUE VERY
HVY RAINFALL THIS EVE. CLOSED UPPER LOW CONTINUES TO SPIN OVER THE
OH VLY...WITH A DEEP SRLY FETCH ALG THE ERN SEABOARD...ONLY ADDING TO THE
MOISTURE IN PLACE FROM THE REMAINS OF TS LEE. AS AN ADDITIVE
FACTOR...WATER VAPOR LOOPS SHOW TROP MOIST FROM DISTANT HURRICANE
KATIA...GETTING STEERED ALL THE WAY INTO THE +RA AREA...FROM THE
MID-ATL INTO NY/PA. THIS SYNOPTIC PATTERN RESEMBLES THE MAJOR
FLOOD EVENT FROM JUNE 2006...AND ALSO MATCHES THE LRG-SCALE
PATTERN FOR A "JET IN RIDGE" (ANTICYCLONIC JET CURVATURE) PRE
(PREDECESSOR RAIN EVENT).

BOTTOM LN...SIG MOIST FEED/+RA BAND CURRENTLY IN PLACE...IS NOT
LIKELY TO SHOW MUCH WEAKENING/MOVEMENT...TIL AT LEAST 06-09Z.
ANOTHER 2-4"+ IS LIKELY WITHIN THIS BAND. FLASH FLOODING/RIVER
FLOODING WILL BE MAJOR...WITH IMPACTS LASTING WELL PAST THIS
PD...AND THROUGH THE COMING DAYS.

UPDATED AS OF 12 NOON... MAJOR EVENT UNFOLDING ATTM...WITH BAND
OF +RA FEEDING UP THE I-81 CORRIDOR. CURRENT RADAR/SATELLITE
IMAGES AND MODEL PROGS SHOW LITTLE HOPE OF ANY RELIEF FOR THE NEXT
3-6 HRS...AT LEAST...WITH LONG FETCH OF MOISTURE FROM THE
GOMEX...AND ALSO KATIA WELL OFFSHORE...COMBINING WITH EXISTING
MOIST PLUME FROM THE REMNANTS OF LEE. WE ADJUSTED OUR QPF AXIS A
BIT TO THE E...AND ALSO UPPED THE MAGNITUDE...TO BETTER MATCH
RADAR TRENDS...AND GROUND TRUTH RAIN SPOTTER REPORTS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
415 UPDATE...WILL KEEP THIS BRIEF...WITH ONGOING SIG WX/FLOODING.

THE UPPER TROUGH/REMNANTS OF LEE...IS PROGGED BY OUR NWP SUITE TO
SLOWLY DECAY/DRIFT WWD FROM THE OH VLY...WHILE KATIA ACCELERATES
OFF TO THE NE...FURTHER OUT TO SEA. RESIDUAL MOIST/INSTAB SHOULD
RESULT IN SCTD CONVECTIVE DEVELOPMENT THU AFTN...WITH SIMILAR ON
FRI...ALTHOUGH PERHAPS SOMEWHAT LESS COVERAGE BY THIS TIME.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW CONFIDENCE XTNDD PD AS WEAK UPR RDG TRIES TO HOLD OFF ADTNL
TROPICAL MOISTURE. GFS IS COMPLETELY DFRNT THAN THE ECMWF WITH A
FAST MVG NRN STREAM WV ON MON BRINGING BRIEF PD OF RAIN. FOR
NOW...HAVE LEANED TWRD THE ECMWF SOLN THAT KEEPS MOST OF THE
MOISTURE SOUTH OF THE REGION THRU THE PD. THIS AGREES BETTER WITH
THE PRVS FCST...AND SURROUNDING OFFICES. FLWD HPC GUID FOR TEMPS.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
FCST AREA BETWEEN TWO LRG UPR LOWS WHICH ARE PUSHING MOISTURE UP
AND INTO THE AREA. WILL XPCT CONTD MVFR AND IFR CONDS IN RAIN THRU
00Z...FLWD BY LGTR RAIN BUT CONTD LOW CONDS OVRNGT WITH CONTD HIGH
AVBL MOISTURE. NO REAL IMPRVMT XPCTD THRU THE END OF THE PD AS
DEEP MOISTURE REMAINS IN THE AREA.

OUTLOOK...

WED NGT INTO THU NGT...MVFR AND IFR IN RAIN AND FOG.

FRI TO SUN...VFR/MVFR WITH SEMITROPICAL MOISTURE STILL HERE AND
             SOME SHOWERS.

&&

.HYDROLOGY...
420 PM UPDATE... RAINFALL FROM TODAY SO FAR (3-6")...WITHIN
THE HEAVIER PCPN BAND...PLUS ADDITIONAL EXPECTED QPF THROUGH
06-12Z...IS NOW EXPECTED TO PRODUCE MAJOR/NEAR RECORD FLOODING IN
THE SUSQ BASIN. MDT-MAJ FLOODING IS FORESEEN ON THE UPPER
DEL...WITH ONLY SIG IN-BANKFUL RISES ON MUCH OF THE CHEMUNG.

OF COURSE...FLASH FLOODING IS QUITE SUBSTANTIAL...AND ONGOING FOR
MOST OF THE CWA.

EMBEDDED CONVECTIVE ELEMENTS COMING NWD FROM PA...WILL ONLY ADD TO
THE FLOOD MISERY LATE THIS AFTN/EVE.

REFER TO THE LATEST FLOOD WARNINGS FOR SPECIFIC RIVER PT INFO
(ALBFLWBGM)...AND FLASH FLOOD WARNINGS/EMERGENCIES FOR FLASH FLOOD
INFO (ALBFFWBGM).

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR PAZ038>040-043-044-
     047-048-072.
NY...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NYZ009-015>018-
     022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ
SHORT TERM...MLJ
LONG TERM...DGM
AVIATION...DGM/SLI
HYDROLOGY...MLJ
Hazardous weather outlook, Sep 7, 4:32 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
432 PM EDT WED SEP 7 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-082045-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
432 PM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED...AT LEAST THROUGH TONIGHT.

MJ

In the hours before

Local storm report, Sep 7, 2:18 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
218 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     FLASH FLOOD      CONYNGHAM               40.99N  76.06W
09/06/2011                   LUZERNE            PA   EMERGENCY MNGR

            NESCOPEK CREEK COMING OUT OF ITS BANKS IN SEVERAL
            LOCATIONS

0234 AM     FLASH FLOOD      WILKES-BARRE            41.25N  75.88W
09/07/2011                   LUZERNE            PA   EMERGENCY MNGR

            WIDESPREAD FLOODING WITH SOME EVACUATIONS BEGINNING

0530 AM     FLOOD            CALLICOON               41.77N  75.05W
09/07/2011                   SULLIVAN           NY   911 CENTER

            WATER OVER ROUTE 52 IMPASSABLE

0912 AM     FLASH FLOOD      1 S LITTLE MEADOWS      41.98N  76.13W
09/07/2011                   SUSQUEHANNA        PA   EMERGENCY MNGR

            BOLLES HILL RD HAS WATER OVER A BRIDGE

1007 AM     FLASH FLOOD      SMITHBORO               42.03N  76.40W
09/07/2011                   TIOGA              NY   PUBLIC

            SMITH CREEK RO AND SULPHER SPRINGS RD HAVE WATER OVER
            THEM AND IMPASSABLE.

1011 AM     FLASH FLOOD      APALACHIN               42.07N  76.17W
09/07/2011                   TIOGA              NY   PUBLIC

            WATER OVER STREETS AND RUNNING THROUGH PEOPLES YARDS.

1028 AM     HEAVY RAIN       1 SE NORTH FENTON       42.23N  75.78W
09/07/2011  M1.30 INCH       BROOME             NY   TRAINED SPOTTER

1031 AM     FLASH FLOOD      BINGHAMTON              42.10N  75.91W
09/07/2011                   BROOME             NY   PUBLIC

            NUMEROUS STREETS AND ROADS FLOODED AND CLOSE. DEEP
            PONDING OF WATER IN UNDERPASSED. THIS INCLUDE THE ENTIRE
            TRIPLE CITIES AREA.

1048 AM     FLASH FLOOD      FALLSBURG               41.73N  74.62W
09/07/2011                   SULLIVAN           NY   EMERGENCY MNGR

            EVACUTIONS OF 300 HOME NEAR FALLSBURG.

1054 AM     FLASH FLOOD      1 S CASTLE CREEK        42.22N  75.92W
09/07/2011                   BROOME             NY   PUBLIC

            BROOKS RD FLOODED NEAR FOX RD.

1100 AM     FLASH FLOOD      1 W GLEN CASTLE         42.18N  75.93W
09/07/2011                   BROOME             NY   TRAINED SPOTTER

            WEST CHENANGO RD FLOODED NEAR RT 11.

1101 AM     FLASH FLOOD      COVENTRY                42.32N  75.63W
09/07/2011                   CHENANGO           NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED.

1103 AM     FLASH FLOOD      1 NNE OWEGO             42.12N  76.26W
09/07/2011                   TIOGA              NY   PUBLIC

            LISLE RD NEAR GARY HUNT RD WATER OVER THE ROAD.

1112 AM     FLASH FLOOD      GREENE                  42.33N  75.77W
09/07/2011                   CHENANGO           NY   911 CENTER

            COUNTY RD 32 IN GREENE TWP. CLOSED DUE TO WATER OVER
            THE RD.

1114 AM     FLASH FLOOD      1 E NICHOLS             42.02N  76.35W
09/07/2011                   TIOGA              NY   TRAINED SPOTTER

            EAST RIVER RD FLOODED AT NICHOLS. WATER IN HOUSES ON
            EAST RIVER RD NEAR LOUNSBERRY.

1130 AM     FLASH FLOOD      GREENE                  42.33N  75.77W
09/07/2011                   CHENANGO           NY   PUBLIC

            STREAMS OVER ROADS AND BRIDGES.

1133 AM     FLASH FLOOD      NESCOPECK               41.05N  76.21W
09/07/2011                   LUZERNE            PA   EMERGENCY MNGR

            NESCOPEK CREEK FLOODING.

1136 AM     FLASH FLOOD      WINDHAM CENTER          41.96N  76.33W
09/07/2011                   BRADFORD           PA   UNKNOWN

            ROUTE 187 FLOODED.

1205 PM     FLASH FLOOD      FORKSTON                41.53N  76.13W
09/07/2011                   WYOMING            PA   EMERGENCY MNGR

            STREAMS OVER FLOWING BANKS. ROADS FLOODED.

1206 PM     FLASH FLOOD      TUNKHANNOCK             41.54N  75.95W
09/07/2011                   WYOMING            PA   EMERGENCY MNGR

            BOWMANS CREEK FLOODING. THREATENING A HOME.

1219 PM     FLASH FLOOD      OWEGO                   42.10N  76.26W
09/07/2011                   TIOGA              NY   911 CENTER

            NUMEROUS RDS CLOSED DUE TO STREAMS FLOODING OVER ROADS.
            MAINLY SOUTHERN PART OF THE COUNTY.

1230 PM     FLASH FLOOD      WEST CORNERS            42.12N  76.07W
09/07/2011                   BROOME             NY   NWS EMPLOYEE

            NANTICOKE CREEK IS OUT OF ITS BANKS FLOODING
            NEIGHBORHOOD ALONG RIVER DRIVE.

0105 PM     FLASH FLOOD      NEWARK VALLEY           42.22N  76.19W
09/07/2011                   TIOGA              NY   TRAINED SPOTTER

            NUMEROUS ROADS CLOSED DUE TO FLOODING. STREAMS OF THEIR
            BANKS AND OVER BRIDGES.

0111 PM     FLOOD            BINGHAMTON              42.10N  75.91W
09/07/2011                   BROOME             NY   AMATEUR RADIO

            STATE OF EMERGENCY IN BROOME COUNTY. MAJOR FLOODING
            OCCURRING ACROSS MANY SECTIONS OF THE COUNTY. ROADS
            CLOSED. HOMES EVACUATED.

0123 PM     FLASH FLOOD      3 NNW GLEN AUBREY       42.30N  76.03W
09/07/2011                   BROOME             NY   911 CENTER

            LEEKVILLE RD WASHOUT

0202 PM     FLOOD            TOWANDA                 41.77N  76.45W
09/07/2011                   BRADFORD           PA   EMERGENCY MNGR

            STATE OF EMERGENCY IN BRADFORD COUNTY. MAJOR FLOODING.
            MANY ROADS CLOSED. EVACUATIONS.

0204 PM     FLASH FLOOD      LITTLE MEADOWS          41.99N  76.13W
09/07/2011                   SUSQUEHANNA        PA   911 CENTER

            NATIONAL GUARD BEING CALLED IN TO RESCUE TRAPPED
            RESIDENTS.

&&

EMG
Local storm report, Sep 7, 2:28 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLASH FLOOD      MONROETON               41.72N  76.47W
09/07/2011                   BRADFORD           PA   PUBLIC

            RTE 220...RTE 414 AND RT6 ARE ALL CLOSED DUE TO FLASH
            FLOODING. THESE ARE ALL THE MAIN ROADS THROUGH
            MONROETON.

&&

DJN
Local storm report, Sep 7, 3:25 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
325 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     FLASH FLOOD      MAINE                   42.20N  76.07W
09/07/2011                   BROOME             NY   NWS EMPLOYEE

            ROUTE 26 JUST NORTH OF THE TOWN OF
            MAINE...APPROXIMATELY 3 FEET OF WATER WAS IN A COUNTRY
            STORE AND JUST SOUTH OF MAINE... APPROXIMATELY 4 FEET OF
            WATER OVER ROUTE 26

&&

MJN
Local storm report, Sep 7, 3:26 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
326 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      CASTLE CREEK            42.23N  75.92W
09/07/2011                   BROOME             NY   NWS EMPLOYEE

            IN THE TOWN OF CASTLE CREEK ... CREEK IS WELL OVER BANK
            AND IS FLOODING HOMES IN THE TOWN

&&

MJN
Local storm report, Sep 7, 3:39 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       MONROETON               41.72N  76.47W
09/07/2011  M3.65 INCH       BRADFORD           PA   PUBLIC

            RAINFALL FROM 8 AM TIO 3 PM

&&

MJN
Local storm report, Sep 7, 4:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
414 PM EDT WED SEP 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      BINGHAMTON              42.10N  75.91W
09/07/2011                   BROOME             NY   PUBLIC

            I-88 EAST BETWEEN EXIT 2 AND EXIT 3 IS CLOSED DUE TO A
            LANDSLIDE WITH TREES INVOLVED.

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:27 PM EDTAreal Flood AdvisoryBGMSullivan6 hr
Sep 7, 4:52 AM EDTAreal Flood AdvisoryBGMSullivan7 hr
Sep 7, 5:37 AM EDTRiver Flood WarningBGMDelaware, Sullivan16 hr
Sep 7, 6:01 AM EDTRiver Flood WarningBGMOrange, Sullivan15 hr
Sep 7, 6:08 AM EDTRiver Flood WarningBGMDelaware3 days
Sep 7, 6:08 AM EDTRiver Flood WarningBGMDelaware57 hr
Sep 7, 7:49 AM EDTAreal Flood WarningBGMDelaware6 hr
Sep 7, 8:38 AM EDTFlash Flood WarningBGMChemung, Tioga6 hr
Sep 7, 8:53 AM EDTFlash Flood WarningBGMBroome6 hr
Sep 7, 9:02 AM EDTAreal Flood AdvisoryBGMSchuyler, Steuben, Tompkins, Yates6 hr
Sep 7, 9:07 AM EDTAreal Flood AdvisoryBGMChenango, Cortland6 hr
Sep 7, 9:08 AM EDTRiver Flood WarningBGMDelaware47 hr
Sep 7, 9:45 AM EDTRiver Flood WarningBGMBroome5 days
Sep 7, 9:47 AM EDTFlash Flood WarningBGMChenango6 hr
Sep 7, 10:22 AM EDTAreal Flood AdvisoryBGMMadison, Oneida, Otsego6 hr
Sep 7, 10:25 AM EDTAreal Flood WarningBGMDelaware12 hr
Sep 7, 11:24 AM EDTRiver Flood WarningBGMBroome4 days
Sep 7, 11:24 AM EDTRiver Flood WarningBGMBroome, Tioga5 days
Sep 7, 11:24 AM EDTRiver Flood WarningBGMTioga5 days
Sep 7, 11:33 AM EDTFlash Flood Warning EmergencyBGMBroome, Tioga18 hr
Sep 7, 12:45 PM EDTFlash Flood WarningBGMChenango, Cortland, Otsego6 hr
Sep 7, 12:49 PM EDTRiver Flood WarningBGMOrange8 hr
Sep 7, 1:31 PM EDTFlash Flood Warning EmergencyBGMChenango6 hr
Sep 7, 1:38 PM EDTAreal Flood WarningBGMDelaware6 hr
Sep 7, 2:18 PM EDTRiver Flood WarningBGMChenango, Delaware4 days
Sep 7, 2:25 PM EDTFlash Flood WarningBGMBroome, Chemung, Chenango, Cortland, Otsego, Tioga18 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMDelaware60 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMSullivan42 hr
Sep 7, 3:42 PM EDTRiver Flood WarningBGMSullivan40 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMTioga3 days
Sep 7, 3:59 PM EDTRiver Flood WarningBGMDelaware, Otsego3 days
Sep 7, 3:59 PM EDTRiver Flood WarningBGMBroome4 days
Sep 7, 3:59 PM EDTRiver Flood WarningBGMChenango59 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMChenango66 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMBroome55 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMChenango, Otsego66 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMCortland55 hr
Sep 7, 3:59 PM EDTRiver Flood WarningBGMCortland29 hr
Sep 7, 4:28 PM EDTFlash Flood WarningBGMCayuga, Chemung, Schuyler, Seneca, Tioga, Tompkins12 hr
Sep 7, 4:29 PM EDTFlash Flood WarningBGMDelaware4 hr
Sep 7, 4:34 PM EDTFlash Flood WarningBGMCayuga, Madison, Oneida, Onondaga12 hr
Sep 7, 6:22 PM EDTRiver Flood WarningBGMTompkins27 hr
Sep 7, 6:22 PM EDTRiver Flood WarningBGMMadison, Oneida27 hr
Sep 6, 11:04 PM EDTFlash Flood WarningBGMLackawanna, Luzerne, Pike, Wayne6 hr
Sep 7, 3:49 AM EDTRiver Flood WarningBGMPike, Wayne31 hr
Sep 7, 5:01 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Wayne4 hr
Sep 7, 9:00 AM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne6 hr
Sep 7, 9:45 AM EDTRiver Flood WarningBGMBradford36 hr
Sep 7, 10:28 AM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming6 hr
Sep 7, 12:12 PM EDTFlash Flood WarningBGMLuzerne, Wyoming6 hr
Sep 7, 1:24 PM EDTFlash Flood Warning EmergencyBGMWyoming6 hr
Sep 7, 2:47 PM EDTRiver Flood WarningBGMWyoming37 hr
Sep 7, 4:03 PM EDTRiver Flood WarningBGMBradford3 days
Sep 7, 4:03 PM EDTRiver Flood WarningBGMWyoming3 days
Sep 7, 4:03 PM EDTRiver Flood WarningBGMLuzerne4 days

Nearby

Flash Flood Warnings in Pennsylvania, 2011Flash Flood Warnings in New York, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.